# SDR HNAA2010112200254

- Difficulty date: November 20, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 36,982 hours, 40,616 cycles
- Engine: Pwa PW123
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  CYCLED FLAPS, CONDITION LEVERS AND TRIM, OPS CHECKED GOOD.  PERFORMED WC 31-50-03Q.  OPS CHECKS ARE SATISFACTORY.  CLEARED MEL.
